# SDR AWXA960179

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil Temp Ind
- Part number: 162GL802
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 445 - PHX - GATE RETURN FOR NR 2 ENGINE OIL TEMPERATURE INDICATOR PEGGING OUT.  TEMPERATURE INDICATOR INSTALLED AT ENGINE CHANGE WAS BAD FROM STOCK.  REMOVED AND REPLACED TEMPERATURE INDICATOR AND RAN ENGINE.  OPS CHECK GOOD.  (M)
